Stability of Complete Noncompact Surfaces with Constant Mean Curvature.
Mathematische Annalen, Tome 277 (1987), pp. 629-638
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1987__277_164270,
author = {Alexandre M. da Silveira},
title = {Stability of {Complete} {Noncompact} {Surfaces} with {Constant} {Mean} {Curvature.}},
journal = {Mathematische Annalen},
pages = {629--638},
year = {1987},
volume = {277},
zbl = {0627.53045},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__277_164270/}
}
Alexandre M. da Silveira. Stability of Complete Noncompact Surfaces with Constant Mean Curvature.. Mathematische Annalen, Tome 277 (1987), pp. 629-638. http://geodesic.mathdoc.fr/item/MAN_1987__277_164270/